About two months ago I began to notice pin point ( and some a bit larger) red spots on my body. They are not in the form of a rash and do not itch etc. They are not in any specific area either. Some are on my arms, legs, breasts etc. My Dr. looked at them and said they just come with age but the nurse at my school said it looked like petechiea to her but not serious. My mother who was a nurse for 40+ yrs said no way was it petechiea. She said if it was there would be no question, it would be very pronounced. I have had a CBC and a coagulation done just to calm my nerves and everything came back normal. Just before the dots came I was taking Macrobid for a UTI and now I have reads tons of negative things about that drug including that it can cause petechia. Should I see a dermatologist? I also have anxiety. can anxiety cause these dots. Some are fading in time. Please help!!! Lisa
Yes, you should see a dermatologist, just for peace of mind. The dots may be small blood vessel collections called angiomas. I doubt they're related to blood disorders, and the normal tests you had are reassuring in that regard.
One look, and a ski doctor ought to be able to set the matter to rest.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.